# SDR RAIA0001001

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 10200311
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT 7182 - STL - RIGHT ENGINE DC GENERATOR FAILED IN FLIGHT.  MAINTENANCE REPLACED RIGHT ENGINE DC GENERATOR.  (M)
